Jul 24, 2011
Hello Dr. McGowan,
1.Can stimulants (caffeine) cause a false negative on HIV antibody test? 2. Also, can thyroid problems delay seroconversion? 3. Can eating sugar cause lymph nodes to swell? Thanks, Chara
Response from Dr. McGowan
No, there are no medications that can cause a false negative HIV test, nor would thyroid problems effect the testing. Likelwise, excessive sugar intake would not cause swollen lymph nodes.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sex With A Prostitute Scared I Have HIV
- Chances Of Catching AIDS From Blowjob From A Prostitute
- Chills After Unprotected Vaginal Sex Worried I Have HIV
- Jock Itch After Breast Sucking Sign Of HIV AIDS
- Sore Throat After Vaginal Sex With Condom Does It Mean I Have HIV
- Can Macrobid Cure Chlamydia?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.